# SDR SIMA20210427002

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 9,947 hours, 6,427 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Navigation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF- NO SPEED / NAV LIGHT STBY EICAS MESSAGE CB POPPED-INFO TO MAIN REMOTE C/B NAV LT STBY TRIPPED.-C/A-RESET REMOTE C/B NAV LT STBY IAW AOM VOL2 5.6.1 ALL CHECKS GOOD INFO TO MAINT NOTED MOC # 624980
